It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Fioricet w/cod 30mg-HELP ME GET OFF IT



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-22-2005, 04:26 PM   #1
    Tearsinmyeyes
    Newbie
    (male)
     
    Join Date: May 2005
    Posts: 3
    Tearsinmyeyes HB User
    Fioricet w/cod 30mg-HELP ME GET OFF IT

    Migraines. Introduced to Fioricet w/cod 30mg. Take two to stop headache. Then three. Then sometimes 4/5 in a day. Been going on since April 2004. Below represents the number taken in one day with each number being a different day. Beginning 6May05 to 22May05.
    5
    6
    3
    1 Right at this point I feel 'weird'-sorta freakin' out
    1 Actually, don't feel too awful bad on this day
    1 Not feeling as good as I'd like to, cannot sleep
    0 Felt terribly bad in the evening, no sleep, none at all
    5 In the morning felt like I was going nuts, freakin out bigtime,diarrhea. After taking the 3rd on this afternoon I began to feel 'better'
    6
    4
    2
    6
    4
    4
    5 From here down I've been feeling really terrible till I take the medicine.
    3
    3 This day I've felt bad all day. Took one 5mg valium, and then ate something and feel much better.

    Seems like the valium helps as I've used it during the week where I used only 1 F daily. Eating food actually seems to make me feel better. Sleep seems to be a luxury, when it happens. Some of the dreams are terrible nightmares.

    I have to stop this 'yesterday'. I exercise and that too seems to help. Is there a plan of escaping this monster without it noticing I'm leaving it behind?

    Please. Is the 'taper' method best? By my numbers above what would ya'll recommend? On that day above where I'd used '0', the next day I had a bad bad bad headache..........and that's why I even took the eventual 5.........which started with 3 to stop the headache and then the 2 extra later.

    Could I just CT with this and use valium to calm me down?

    Ok........someone send an angel my way and get these tears out of my eyes and this demon off my back. I am so very weary.

    Jim

     
    Sponsors Lightbulb
       
    Old 05-23-2005, 03:49 AM   #2
    sons2
    Member
    (female)
     
    Join Date: Apr 2005
    Posts: 56
    sons2 HB User
    Re: Fioricet w/cod 30mg-HELP ME GET OFF IT

    Hi Jim,

    If you can taper down, this is the way to go. The first few days with NO Fioricet will not be pleasant, you CAN get thru it. You DO NOT want to CT this drug. You can have a seizure. I was addicted to it for about a year and a half. I had Vicodin to help me with some of the w/d's. I'm sure the Valium will help w/ the anxiety (sp?). but this obviously will not help with the headaches. I was up to 10 per day....I started by cutting down 1 pill per day. Excedrin Migraine also helps.

    You CAN do this........I was in the same boat you are in, but I am off the Fioricet now. You will be fine. Are you taking any kind of preventive meds for your migraines? I'm taking Inderal LA, very effective in cutting my migraines down. Let me know how you are doing.........my demon is now Soma's for my back.............darn those litte pills............I will be praying for you

    sons2

     
    Old 05-23-2005, 07:43 AM   #3
    Tearsinmyeyes
    Newbie
    (male)
     
    Join Date: May 2005
    Posts: 3
    Tearsinmyeyes HB User
    Re: Fioricet w/cod 30mg-HELP ME GET OFF IT

    Don't mean to sound ignorant but can I do a taper down like this

    Day 1----5caps
    Day 2----4caps
    Day 3----3caps
    Day 4----2caps
    Day 5----1caps
    Day 6----1caps
    Day 7----0caps

    I just happen to have some Inderal LA too to help with the headaches.

    Jim

     
    Old 05-23-2005, 09:58 AM   #4
    Hollyday
    Senior Member
    (female)
     
    Join Date: May 2005
    Posts: 168
    Hollyday HB User
    Re: Fioricet w/cod 30mg-HELP ME GET OFF IT

    Since you have been taking 3 a day for the last couple of days, I don't think I would start your taper with more than that. How about starting with 3, then cutting them in half? Like 3, then 2 1/2, then 2, etc etc.... Any way you go, you'll be a little miserable so you might just have to bite the bullet, but I think it would be reasonable to start the tapering with 3. JMHO!

     
    Old 05-23-2005, 10:16 AM   #5
    dwp512
    Senior Member
    (male)
     
    Join Date: Jan 2005
    Posts: 194
    dwp512 HB User
    Re: Fioricet w/cod 30mg-HELP ME GET OFF IT

    I agree...no sense in increasing the dose to start the taper, but I would recommend a slower pace. What worked for me was to drop the dose and stay there for 3-4 days...once I 'stablized' at that dose, then do it again. The end was actually a relief.

    Go for it...just remember it's not a race. I'd either bite the bullet and CT it or taper slower. Just my opinion.

     
    Old 05-23-2005, 10:52 AM   #6
    Tearsinmyeyes
    Newbie
    (male)
     
    Join Date: May 2005
    Posts: 3
    Tearsinmyeyes HB User
    Re: Fioricet w/cod 30mg-HELP ME GET OFF IT

    Thank all who've made a comment. It's going to help and actually make things easier. I got up today and sorta felt like I was going nuts. Remember now that I took 3 yesterday [Sunday 22May05].

    After feeling like I was going crazy for awhile I took just one [1] and it made me feel better. That was 3 1/2 hours ago.

    I agree with the taper thing because it just makes sense. To gradually take less, allowing my system to adjust to the lower intake, and then reduce again every couple days till I take NONE.

    Since I took three [3] each day for these last several days I think I'll try to taper from that figure. I know I can do this. It may feel tolerably uncomfortable at times but it'll work. CT'ing it could produce an unwanted seizure and I don't need that.

    Again, thank you all who commented. Your words are a treasure for me. There's got to be other ways for migraines.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    fioricet + insomnia bpbeelen General Health 1 12-30-2009 08:51 AM
    Fioricet taper - down to 1/2 pill, now what? MvingForwrd Addiction & Recovery 5 04-03-2009 07:45 AM
    Problems with Fioricet Dependency flopsy Addiction & Recovery 10 01-01-2009 01:51 PM
    Fioricet & Ativan: CNS depression? tua40178 Drug Interactions / Side Effects 0 10-18-2007 05:54 PM
    Roxi, Soma, Fioricet...I need suggestions Mets_Fan Pain Management 3 07-09-2007 06:39 PM
    First time here/Fioricet withdrawl elizabeth1234 Addiction & Recovery 10 01-09-2006 12:43 PM
    Fioricet Ralinda30 Headaches & Migraines 8 12-08-2005 07:00 PM
    fioricet and OCs Trying2B Addiction & Recovery 4 11-30-2005 04:19 AM
    fioricet users..any out there?? chrisbuff Headaches & Migraines 10 07-27-2005 06:53 PM
    Fioricet for depression/anxiety? flyingdove Depression 1 06-30-2003 01:30 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:20 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!